Open Access Open Access  Restricted Access Subscription Access
Cover Image


Hacene Mecheri, Ibrahim Omer Ahmed


Let  The Algebra of linear operators on complex infinite dimensional Hilbert space  into itself.In this paper we are interested to the class of operators ; which satisfy the following property  implies  for each: (trace class operators).Such operators are called  P-symmetric. we establish some properties on the class of  P-symmetric operators. We obtain a new result concerning the derivation  and the closure of the range . The generalized derivation   and the closure of the range


Derivation, p-symmetricoperators, Generalized derivation

Full Text:



J.H. Anderson, On normal derivations, Proc. Amer. Math. Soc., 38 (1973), 135-140.

J.H. Anderson, J.W. Bunce, J.A. Deddens and J.P. Williams, C*-algebras and derivation ranges, Acta. Sci. Math., 40 (1978), 211-227.

J. Diestel, Geometry of Banach spaces-Selected Topics, Springer, 1975.

L. Gajek, J. Jachymski and D. Zagrodny, Projections,Extendability of operators and the Gateaux deriv-ative of the norm, J.Appl Anal1(1995)2938.

D. Keckic, Orthogonality of the range and the kernel of some elementary operators, Proc. Amer. Math. Soc 128(2000), 3369-3377.

D. Keckic, Orthogonality in C1 and C1-spaces and normal derivations, Jour. Op. Th 51(2004), 89-104.

Dragoljub. J. Keckic, G^ateaux derivative of B(H) norm, Proceedings of the american Mathematical socity Volume 133, Number 7, Pages 2061{2067 S 0002-9939(05)07746-4 January 25, 2005.

F. Kittaneh, Operators that are orthogonal to the range of a derivation, J. Math. Anal. Appl 203(1996), 863-873.

F.Kittaneh, Normal derivations in norm ideals, Proc. Amer. Math. Soc 123(1995)1779-1785.

P.J. Maher, Commutator Approximants, Proc. Amer. Math. Soc, 115(1992), 995-1000.

S. Mecheri and H. Mecheri, The G^ateaux derivative and orthogonality in C∞; An. St. Univ. Ovidius Constanta, Vol. 20(1), 2012, 275-284.

S. Mecheri and A.Bachir, Generalized derivation modulo the ideal of all compact operators, Int.J. Math. Math. Science. 32(2002), 504-506.

S. Bouali and Y.Bouhafsi, p-symmetric operators and the range of a subnormal derivation,Acta. Sci. Math(Szeged), 72 (2006), 701-708.

S. Bouali and M. Ech-chad, Generalized d-symmetric operators, II, Canad. Math. Bull., 54 (2011), 21-27.

S. Bouali1, M. Ech-Had1, A. Zouaki, Y. Bouhafsi,A note Oon P-symmetric operators, International Journal of Pure and Applied Mathematics,Volume 110 No.1 2016, 71-82

Chafiq Benhidaa , Muneo Ch ob , Eungil Koc , JiEun Leed , On Symmetric and Skew-Symmetric Operators, Filomat 32:1 (2018), 293–303

E. Ko, E. J. Ko, and J. Lee, Skew complex symmetric operator and Weyl type theorems, Bull. Korean Math. Soc. 52(4)(2015), 1269-1283.

M. Cho, E. Ko, and J. Lee, ¯ On m-complex symmetric operators, Mediterranean Journal of Mathematics, 13(4)(2016), 2025-2038.


  • There are currently no refbacks.